Alert archive / Pennsylvania / Flood Watches in 2014
Flood Watch 2, NWS State College, PA
NWS State College, PA issued this flood watch at Jan 10, 2014, 1:22 PM EST for 33 counties in Pennsylvania. It took effect at Jan 11, 2014, 12:00 PM EST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2014, 1:22 PM EST (18:22 UTC)
- In effect from
- Jan 11, 2014, 12:00 PM EST
- Expired
- Jan 12, 2014, 12:51 PM EST
- In force
- 25 hr
- Issued by
- NWS State College, PA
- Flood severity
- None
All 33 counties
Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA
The radar
The State College radar (KCCX), 43 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
901 WGUS61 KCTP 101822 FFACTP URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 122 PM EST FRI JAN 10 2014 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-111830- /O.NEW.KCTP.FA.A.0002.140111T1700Z-140113T0000Z/ /00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 122 PM EST FRI JAN 10 2014 ...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A * FLOOD WATCH FOR CENTRAL PENNSYLVANIA. * FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING. * WARMING TEMPERATURES THIS WEEKEND WILL LEAD TO SUFFICIENT MELTING AND ICE BREAK-UP ON WATERWAYS IN CENTRAL PENNSYLVANIA. THE COMBINATION OF POTENTIAL ICE JAMS AND FORECAST RAINFALL AMOUNTS BETWEEN 0.50 AND 1 INCH COULD RESULT IN FLOODING. * ICE JAMS CAN FORM QUICKLY AND CAUSE SHARP BACKWATER RISES ESPECIALLY ON SMALLER STREAMS AND WHERE TRIBUTARIES FLOW INTO MAIN STEM RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING ON SMALL STREAMS...CREEKS...POOR DRAINAGE...URBAN AND LOW-LYING AREAS BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ MS/BL/CR/CE
3 follow-up statements
928 WGUS61 KCTP 111607 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 1107 AM EST SAT JAN 11 2014 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-121615- /O.CON.KCTP.FA.A.0002.140111T1700Z-140113T0000Z/ /00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 1107 AM EST SAT JAN 11 2014 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...ADAMS...BEDFORD...BLAIR...CAMBRIA...CAMERON... CLEARFIELD...COLUMBIA...CUMBERLAND...DAUPHIN...ELK... FRANKLIN...FULTON...HUNTINGDON...JUNIATA...LANCASTER... LEBANON...MCKEAN...MIFFLIN...MONTOUR...NORTHERN CENTRE... NORTHERN CLINTON...NORTHERN LYCOMING...NORTHUMBERLAND... PERRY...POTTER...SCHUYLKILL...SNYDER...SOMERSET...SOUTHERN CENTRE...SOUTHERN CLINTON...SOUTHERN LYCOMING...SULLIVAN... TIOGA...UNION...WARREN AND YORK. * THROUGH SUNDAY EVENING. * WARMER TEMPERATURES WILL LEAD TO SUFFICIENT MELTING AND ICE BREAK-UP ON WATERWAYS IN CENTRAL PENNSYLVANIA. THE COMBINATION OF POTENTIAL ICE JAMS AND RAINFALL EXPECTED TO BE BETWEEN ONE HALF INCH AND ONE INCH COULD RESULT IN FLOODING. * ICE JAMS CAN FORM QUICKLY AND CAUSE SHARP BACKWATER RISES ESPECIALLY ON SMALLER STREAMS AND WHERE TRIBUTARIES FLOW INTO MAIN STEM RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING ON SMALL STREAMS...CREEKS...POOR DRAINAGE...URBAN AND LOW-LYING AREAS BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ DANGELO
734 WGUS61 KCTP 120336 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 1036 PM EST SAT JAN 11 2014 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-130000- /O.CON.KCTP.FA.A.0002.000000T0000Z-140113T0000Z/ /00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 1036 PM EST SAT JAN 11 2014 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...ADAMS...BEDFORD...BLAIR...CAMBRIA...CAMERON... CLEARFIELD...COLUMBIA...CUMBERLAND...DAUPHIN...ELK... FRANKLIN...FULTON...HUNTINGDON...JUNIATA...LANCASTER... LEBANON...MCKEAN...MIFFLIN...MONTOUR...NORTHERN CENTRE... NORTHERN CLINTON...NORTHERN LYCOMING...NORTHUMBERLAND... PERRY...POTTER...SCHUYLKILL...SNYDER...SOMERSET...SOUTHERN CENTRE...SOUTHERN CLINTON...SOUTHERN LYCOMING...SULLIVAN... TIOGA...UNION...WARREN AND YORK. * THROUGH SUNDAY EVENING. * THE WARMER TEMPERATURES DURING THE DAY SATURDAY AND STILL ABOVE FREEZING TEMPERATURES SUNDAY WILL LEAD TO SUFFICIENT MELTING AND ICE BREAK-UP ON WATERWAYS IN CENTRAL PENNSYLVANIA. THE POTENTIAL FOR ICE JAMS...COMBINED WITH RUNOFF FROM THE RAINFALL OF THE PAST 24 HOURS...WILL BRING THE THREAT OF LOCALIZED FLOODING. * ICE JAMS CAN FORM QUICKLY AND CAUSE SHARP BACKWATER RISES... ESPECIALLY ON SMALLER STREAMS AND WHERE TRIBUTARIES FLOW INTO MAIN STEM RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING ON SMALL STREAMS...CREEKS...POOR DRAINAGE...URBAN AND LOW-LYING AREAS BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ LAMBERT/GARTNER/MACH
260 WGUS61 KCTP 121751 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 1251 PM EST SUN JAN 12 2014 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-121900- /O.CAN.KCTP.FA.A.0002.000000T0000Z-140113T0000Z/ /00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 1251 PM EST SUN JAN 12 2014 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR CENTRAL PENNSYLVANIA HAS BEEN CANCELLED. VERY FEW ICE JAM PROBLEMS HAVE BEEN REPORTED ON THE WATERWAYS LATELY. LOWER THAN EXPECTED RAINFALL YESTERDAY LIKELY HELPED TO KEEP TOO MANY PROBLEMS FROM OCCURRING. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flood watch went out at Jan 10, 11:13 AM EST, 2 hours 9 minutes earlier.
Area forecast discussion, Jan 10, 11:13 AM EST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1113 AM EST FRI JAN 10 2014 .SYNOPSIS... A RETURN FLOW OF MILD AIR ALOFT RIDING OVER THE COLD AIR TRAPPED ACROSS CENTRAL PENNSYLVANIA WILL LEAD TO PLENTY OF CLOUDS AND JUST SOME INTERMITTENT LIGHT SNOW OR LIGHT FREEZING RAIN THROUGH EARLY THIS AFTERNOON. HIGH PRESSURE ALOFT WILL REBUILD ACROSS THE AREA LATER TODAY AND TONIGHT...BUT A STRONGER STORM SYSTEM WILL PASS WEST OF THE REGION OVER THE WEEKEND. ALL OF CENTRAL PA WILL SEE A COLD RAIN BEFORE A COLD FRONT CROSSES THRU PENNSYLVANIA ON SATURDAY AFTERNOON. A CLIPPER SYSTEM DIVING SE ACROSS THE GREAT LAKES COULD POTENTIALLY COMBINE WITH LOW PRESSURE LIFTING NORTH FROM THE GULF OF MEXICO TO AFFECT PA MON NIGHT OR TUESDAY WITH RAIN OR MIXED PRECIPITATION. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... PRECIPITATION HAS TRENDED MUCH LIGHTER AND MORE SPOTTY OVER THE PAST SEVERAL HOURS AS THE SHORTWAVE AND THICKER...LAYERED CLOUDS RACE OFF TO THE EAST OF THE REGION. GENERALLY OVERCAST STRATUS AND ALTO CU WILL PERSIST FOR THE REST OF THE DAY TODAY WITH CURRENT 16Z TEMPS IN THE U20S TO LOWER 30S...SLOWLY CLIMBING TO THE MID AND UPPER 30S BY LATE TODAY. ALLOWED THE WINTER WEATHER AND FREEZING RAIN ADVISORIES TO CONTINUE THROUGH EARLY THIS AFTERNOON AS REGIONAL 88D MOSAIC AND SFC OBS CONTINUE TO SHOW AREAS OF LIGHT SNOW AND FREEZING RAIN DRIFTING EAST ACROSS THE CWA. ENSEMBLES AND HIGH RES MODELS SHOW LITTLE MORE THAN SOME PATCHY DRIZZLE FOR THE LATE AFTERNOON AND EVENING HOURS. WINDS WILL STAY LIGHT FROM THE SOUTH OR SOUTHEAST FOR THE REST OF THE DAYLIGHT HOURS BEFORE GRADUALLY INCREASING FROM THE SOUTHEAST TONIGHT. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/... INCREASINGLY MOIST S/SE FLOW DEVELOPS AHEAD OF DEVELOPING LOW PRESSURE OVER THE MID-MISSISSIPPI VALLEY TONIGHT. MILDER AIR WILL BEGIN WORKING INTO THE REGION. SPOTTY PRECIP WILL DEVELOP AND SHOULD BE RAIN IN MOST AREAS. HOWEVER SOME LOCATIONS COULD SEE TEMPERATURES LINGERING NEAR THE FREEZING MARK. COMBINED WITH THE ALREADY COLD GROUND...THIS COULD LEAD TO PATCHY FREEZING RAIN...ESPECIALLY ACROSS NE PA. A BREEZY SOUTH WIND WILL PUSH TEMPERATURES ABOVE FREEZING STATEWIDE ON SATURDAY...WITH A RAINY DAY EXPECTED AS A COLD FRONT CROSSES THE COMMONWEALTH. THE ICE COVER ON AREA STREAMS AND CREEKS WILL HAVE TO BE MONITORED CLOSELY THIS WEEKEND FOR THE CONTINUED RISK OF LOCALIZED ICE JAM FLOODING. AT THIS TIME...HELD OFF ON FLOOD WATCHES FOR THE AREA ALONG WITH WFO PBZ AS MEAN BASIN QPF IS IN THE 2/3" TO 3/4" RANGE. DAY SHIFT WILL REVISIT THIS ALONG WITH CTP SERVICE HYDROLOGIST. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... AS COLDER AIR FILTERS IN BEHIND THE FRONT...NRN AND WRN PA WILL SEE A CHANGEOVER TO SNOW SHOWERS LATE SATURDAY OR SAT NIGHT. SCATTERED LAKE-EFFECT/UPSLOPE SNOW SHOWERS WILL CONTINUE INTO EARLY SUNDAY ACROSS THE NORTH AND WEST...BEFORE HIGH PRES BRIEFLY BUILDS IN LATER SUNDAY INTO EARLY MONDAY. AT THIS POINT IN THE FORECAST...THE MODELS BEGIN TO DIVERGE. THE 12Z OPERATIONAL ECMWF DIGS AN UPPER-LEVEL TROF INTO THE GREAT LAKES MONDAY NIGHT/TUESDAY AND SPINS UP A SFC LOW THAT IT TRACKS UP THE SPINE OF THE APPALACHIANS. THIS WOULD DRAW MILDER AIR INTO THE REGION AND BRING SOME RAIN LATE MONDAY INTO TUESDAY. AS COLD AIR WRAPS IN BEHIND THE SYSTEM ON TUESDAY...A CHANGEOVER TO SNOW COULD OCCUR ACROSS WRN PA. THE 12Z GFS AND GEFS PUSH A COLD FRONT QUICKLY ACROSS PA MONDAY NIGHT...WITH A FEW SHRA POSSIBLE. THEY SHOW ANOTHER PIECE OF ENERGY DROPPING INTO THE TROF LATE TUES/WEDNESDAY AND SPINNING UP A LOW OFF THE EAST COAST...BUT TOO FAR TO OUR NORTH AND EAST TO HAVE AN IMPACT ON CENTRAL PA. WILL HAVE TO WAIT AND SEE IF THE MODELS BEGIN TO CONVERGE ON A SOLUTION. FOR NOW...HAVE PAINTED A CHC OF RAIN ACROSS ERN PA MONDAY NIGHT INTO TUES...AND RAIN OR SNOW ACROSS THE WEST. A RETURN TO CHILLIER TEMPS IS EXPECTED FOR THE MIDDLE OF NEXT WEEK. && .AVIATION /16Z FRIDAY THROUGH TUESDAY/... MVFR TO IFR CONDITIONS WILL PERSIST ACROSS THE REGION THROUGH THIS AFTERNOON WITH JUST SOME INTERMITTENT LIGHT SNOW OR LIGHT FREEZING RAIN ACROSS THE NORTH...AND PATCHY LIGHT FREEZING RAIN OR DRIZZLE ACROSS THE SOUTH. CIGS WILL LOWER TONIGHT...AFTER 03Z. WIDESPREAD IFR CIGS AND VSBYS EXPECTED TONIGHT...WITH STRONG 40-50 KT SOUTH TO SSW WINDS DEVELOPING ALOFT...SO LLWS WILL CONTINUE TO BE HIGHLIGHTED AT ALL TAF SITES BETWEEN 03Z AND 12Z SAT. OUTLOOK... SAT...IFR IN RAIN. SOUTHEAST TO SOUTH SFC WINDS 15 TO 25 KTS WITH LLWS CONTINUING AS SSW WINDS IN THE 1.5-4 KFT AGL LAYER WILL BE 45-65KTS. SUN...IMPROVING CONDITIONS. BECOMING VFR EAST...MVFR IN SHSN WEST. BREEZY. MON...NO SIG WX. TUE...VFR EAST. MVFR SHSN WEST. && .HYDROLOGY... EXTENSIVE ICE FORMATION THIS WEEK WITH THE COLD TEMPERATURES. SOME JAMS ARE IN PROGRESS ON THE LOWER SUSQ IN THE MIDDLETOWN AREA AND A FEW OTHER SPOTS. SEVERAL OTHER GAGES SHOWING ICE AFFECTS. WITH MILDER TEMPERATURES AND RAIN IN THE FORECAST EXPECT THE ICE WILL BEGIN TO MOVE DOWN THE LARGER RIVERS AND STREAMS THROUGH THE WEEKEND. WHILE THE ICE COVERAGE IS EXTENSIVE THE THICKNESSES ARE RATHER SMALL DUE TO THE SHORT AMOUNT OF TIME IT WAS COLD. SO EXPECT A RATHER EASY BREAKUP WITH THE WARMER TEMPERATURES. THAT SAID ICE JAMS ARE CERTAINLY POSSIBLE WITH MINOR FLOODING NOT OUT OF THE QUESTION BUT COVERAGE WILL BE SMALL. RAINFALL FROM UPCOMING SYSTEM EXPECTED TO RESULT IN ONLY MINOR RISES. && .CTP WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR PAZ024>028-056>059-063. FREEZING RAIN ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR PAZ033>036-064>066. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...DEVOIR LONG TERM...LAMBERT/STEINBUGL AVIATION...LAMBERT HYDROLOGY...LAMBERT
Hazardous weather outlook, Jan 10, 1:22 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 122 PM EST FRI JAN 10 2014 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-111830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 122 PM EST FRI JAN 10 2014 ...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 11:30 PM EST | Winter Weather Advisory | CTP | Blair, Cambria, Cameron, Centre, Clearfield, Columbia and 13 more | 13 hr |
Nearby
Flood Watches in Pennsylvania, 2014Every flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.